# SDR SWAA2022020119399

- Difficulty date: August 29, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGOBAY FWD SCUFF PLATE IS CRACKED / FWD CARGO BAY FWD SCUFF PLATE REPAIRED PER EA 1-A53-2076 REV II 41250U 01SEPT17
